# SDR CALA2015021200095

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 49,339 hours, 18,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BIN, STRINGER 27R BAY 8 HAS CORROSION ON & AROUND SIX EACH RIVETS.  FOUND CORROSION FROM STATION 500D-E.  REPAIRED IAW SRM 53-00-03 REPAIR 1 & ECRA 5311-01739.
